# SDR 2001F00081

- Difficulty date: April 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N232TA
- Make and model: Boeing 737296
- Aircraft serial: 22277
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: BACH30BC060170
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 410 - SAL - DURING CLIMB, THE CAPTAIN REPORTED THAT DURING INITIAL CLIMB THERE WAS A DIFFERENCE OF 100 FEET BETWEEN CAPTAIN AND FIRST OFFICER ALTIMETER, AT 17,000 FEET, THE DIFFERENCE INCREASE TO 1000 FEET AND WHEN LEVEL AT FL270, THE DIFFERENCE INCREASE TO 1500 FEET.  THE AIRCRAFT RETURNED TO EL SALVADOR AIRPORT.  AFTER LANDING, MAINTENANCE TECHNICIANS PERFORMED THE PITOT STATIC SYSTEM ADJUSTMENT TEST, ACCORDING TO MM 34-11-00, AND FOUND PNEUMATIC LEAK AT THE HOSE THAT SUPPLY PRESSURE TO FIRST OFFICER ALTIMETER.  THE HOSE WAS REPLACED, AND PERFORMED A LEAK CHECK ACCORDING TO MM 34-11-00.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
